# SDR DL73K000526

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,542 hours, 38,282 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FORWARD AND AFT FACE OF BOTH THE INNER LUGS OF THE VERTICAL STABILIZER ATTACH FITTING.  THE  CORROSION WAS REMOVED AND THE AREA WAS TREATED AND PAINTER PER ERA 334169-14.  THE DAMAGE WAS FOUND AT HMV.
